# SDR GTIA030180

- Difficulty date: March 2, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 160 TO STA 200 LBL 44 FLOOR SUPPORT HAS GOUGED/ DAMAGED CORRODED.  FABRICATED NEW FLOOR SUPPORT.
